# SDR CALA2018031200879

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 54,352 hours, 22,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230346200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BELLY SKIN PER EA 5300-02120, EXISTING REPAIR DOUBLER, AT FRAME 33-35 AND STRINGER 41R-42R, WAS NOTED WITH CHAFING DUE TO INTERFERENCE WITH WING TO BODY FAIRING. THERE IS NO DAMAGE ALLOWABLES ON THE DOUBLER, THE DOUBLER WAS REMOVED AND REPLACE AND EXPANDED DUE TO ADDITIONAL DAMAGE FOUND. ACCOMPLISH A PERMANENT REPAIR AT THE BELLY SKIN, FRAME 33-35 AND STRINGER 41R-42R PER PART 3 OF ECRA 5331-02190 ON OR BEFORE 07-SEP-18.
